# SDR DL757011683

- Difficulty date: October 17, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 30,163 hours, 14,691 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Unit
- Part number: 61020
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER UNIT, EMERGENCY FLASHLIGHT IS LOW BY R2 DOOR.  REMOVED AND REPLACED POWER UNIT PER MM, CHECK OKAY.
